# SDR KPVA200124

- Difficulty date: November 14, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Part number: 10006611
- Part serial: 60049A
- Condition: Broken
- Location: Portable Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD REMOVABLE EMERGENCY LIGHT 'TEST' PUSH BUTTON BROKEN.  REMOVED PORTABLE EMERGENCY LIGHT (BROKEN) AND INSTALLED SERVICEABLE PORTABLE EMERGENCY LIGHT.  NO DEFECTS NOTED.  REF DHC 8 MM 33-51-00 PAGE 8/9 PARAMETERS 2A AND 2B.  OPS CHECK GOOD.  (M)
